Posted by Justin (184.108.40.206) on September 14, 2001 at 17:20:49:
well i'm here in nyc trying to live through this horror. thankfully i haven't been directly affected hope none of you have either. anyway..the the matter at hand
my neuro switched me to sustained relief verapamil. seems like a had an allergic reaction and broke out in rash. i was told to stop the verapamil immediately. and i was put on prednisone, both for the rash and the CH.
the first two days with 30mg pred. was fine. then yesterday dropped down to 20mg and three HA. today one so far. horrible. guess that means the verapamil was working.
can't wait for the rash to go away so i can start the verapamil back up. i will go back to my old regular formulation that i took for months with no problem. should be fine. but just sitting next to the O2 incase. thank god for that. maxalt does seem to help a bit too.
take care all
Post a Followup